# SDR CA050627001

- Difficulty date: June 22, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Inverter
- Part number: 18994
- Condition: Failed
- Location: Lighting
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WHEN THE CABIN LIGHT SWITCH WAS TURNED ON IN FLIGHT, MANY COCKPIT SYSTEMS OPERATED ERRATICALLY.  MAIN AND AUXILIARY FUEL TOTAL INDICATORS OPERATED ERRATICALLY, COCKPIT FLIGHT DIRECTOR BARS INDICATED SHALLOW LEFT TURN, RUDDER PULSED SEVERAL TIMES, AUDIO SYSTEM STATIC, STALL PROTECTION SYSTEM LIGHTS FLICKERED, AND THE BATTERY TEMPERATURE INDICATOR WAS IN YELLOW BAND.  SWITCHING OFF THE CABIN LIGHTS RECTIFIED THE PROBLEMS.  THE LOWER AFT CABIN LIGHTING POWER SUPPLY IN THE AVIONICS BAY WAS FOUND FAILED AND EMITTING SUFFICIENT EMI TO AFFECT NEARBY SYSTEMS.  THE POWER SUPPLY WAS REPLACED AND ALL AFFECTED SYSTEMS WERE GROUND CHECKED SERVICEABLE.
